Diarrhea Gets Worse After Taking Antibiotics?

Illustration of Diarrhea Gets Worse After Taking Antibiotics?
Illustration: Diarrhea Gets Worse After Taking Antibiotics? Bing

doctor..rnWant to ask..my son (3.5 years) with a diagnosis of strep throat was prescribed puyer n AB erythromycin, but how come I have been taking AB for 2 days, my child has diarrhea, doctor…the consistency of the stool is liquid and pale 3- 4x a day the child also looks weak and dehydrated. Should I stop using AB for my child / should I continue? Thank yourn_Arum Kusuma Dewi_

1 Answer:

Good morning Arum, thanks for asking at HealthReplies.com. Erythromycin is one of the drugs with a class of antibiotics, and has the main purpose of curing bacterial infections. As with drugs in general, erythromycin also has side effects, among the most common are:

Nausea and vomiting Abdominal pain Diarrhea Weight loss Muscle weakness Liver disorders

But of course, not everyone who takes erythromycin experiences this. In your child's case, there is a possibility that your child may have side effects from erythromycin. Our advice is to immediately return to the doctor who prescribed the antibiotic or consult a pediatrician about the treatment options.

The problem is with the use of antibiotics, antibiotics must be taken until they run out to prevent bacterial resistance or immunity to drugs, so they can't just be stopped. By consulting a pediatrician or the doctor who gave the antibiotic the first time, you may be given a replacement antibiotic so that the bacterial immune response to the drug will not occur.

Meanwhile, keep your child's fluid intake up, and pay attention if your child's eyes start to sag, the skin on the stomach when pinched returns slowly as in the elderly, the child is lazy to drink and looks pale, immediately take your child to the ER without waiting anymore. Hope your child gets well soon.

That's all, hope it helps.

dr. Amadeo D Basfiansa

: by

Related Question

Causes Of Yellow Teeth?

Causes Of Yellow Teeth?

(1 year ago)

Assalamualaikumwarahmatullahi wabarakatuh and Good afternoon doctor, I want to ask about my teeth, in the past my teeth were not yellow. But every time a new tooth appears, my teet...

Itching Around The Face And Neck?

Itching Around The Face And Neck?

(1 year ago)

At night, I am 20 years old, I want to ask if the conditions are very hot my face and neck skin become itchy, hot and red spots come out like prickly heat, and the condition often ...

Handling Of Broken Teeth In Children?

Handling Of Broken Teeth In Children?

(1 year ago)

Dear Mr / Mrs Doctor...

Leave a Reply

Your email address will not be published. Required fields are marked *